# SDR SIMA20131025007

- Difficulty date: October 25, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 25,471 hours, 18,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP LT NR 7 DELAMINATED.  R & R LT NR 7 EMERGENCY LIGHT STRIP IAW ETN-CR-33-004.
